neek_love (neek_love) wrote in vaginapagina,
neek_love
neek_love
vaginapagina

Skipping period on monofeme = post orgasm pain

Hi thar VPers!
Months ago I posted on her asking for help because I was experiencing severe cramping pains after orgasm. The stronger the climax the worse the pain, sometimes with accompanying bowel movements, clammy sweats and anxiety. My online research showed that I wasn't the only one, but no one seemed to have a solution. I went to my gyno and got a pap smear and an internal and external ultrasound all of which showed no abnormalities. So with much money down the drain my gyno told me he'd never heard of it before and his collegues hadn't either so there was nothing he could do.

BUT since then I've figured it out and thought I would post on here in case anyone else has experienced this. I'm on monofeme hbc and have taken it without withdrawing for almost six months. My gyno assured me there was no reason to believe this could cause the pain. However, I decided to have a withdrawal bleed last week, and this week there's no more pain! I realize this is very unusual, I understod constant use to be harmless, or I never would have done it. I'm clearly in the minority though...lucky me!

Hopefully this will help someone!
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 3 comments